Alert archive / Kansas / Flash Flood Warnings in 1998
Flash Flood Warning 301, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Oct 5, 1998, 9:50 PM CDT for Cherokee County, Kansas; Newton County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 1998, 9:50 PM CDT (02:50 UTC)
- Expired
- Oct 6, 1998, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Whole counties
Counties Cherokee County, KS, Newton County, MO
The radar
The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KSGF 060251 FFWSGF KSC011-021-037-MOC011-015-029-039-057-059-085-097-131-141-145- 167-185-217-060900- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 950 PM CDT MON OCT 5 1998 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... BOURBON COUNTY IN SOUTHEASTERN KANSAS CHEROKEE COUNTY IN SOUTHEASTERN KANSAS CRAWFORD COUNTY IN SOUTHEASTERN KANSAS BARTON COUNTY IN SOUTHWESTERN MISSOURI BENTON COUNTY IN CENTRAL MISSOURI CAMDEN COUNTY IN CENTRAL MISSOURI CEDAR COUNTY IN SOUTHWESTERN MISSOURI DADE COUNTY IN SOUTHWESTERN MISSOURI DALLAS COUNTY IN SOUTHWESTERN MISSOURI HICKORY COUNTY IN CENTRAL MISSOURI JASPER COUNTY IN SOUTHWESTERN MISSOURI MILLER COUNTY IN CENTRAL MISSOURI MORGAN COUNTY IN CENTRAL MISSOURI NEWTON COUNTY IN SOUTHWESTERN MISSOURI POLK COUNTY IN SOUTHWESTERN MISSOURI ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI VERNON COUNTY IN WEST CENTRAL MISSOURI * UNTIL 400 AM CDT * AT 950 PM DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH MODERATE RAINFALL CONTINUING TO MOVE NORTHWARD INTO SOUTHEAST KANSAS AND PORTIONS OF SOUTHWEST AND CENTRAL MISSOURI. RUNOFF FROM HEAVY RAINS EARLIER IN THE DAY HAVE FLOODED NUMEROUS CREEKS AND LOW WATER CROSSINGS IN THE WARNED AREA. ADDITIONAL FLOODING IS LIKELY DURING THE LATE NIGHT HOURS AS THE STORMS CONTINUE TO MOVE NORTHWARD INTO MISSOURI. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS WHEN DRIVING ACROSS LOW LYING AREAS AND LOW WATER CROSSINGS. THIS WARNING EXTENDS THE FLASH FLOOD WARNING ISSUED EARLIER IN THE AFTERNOON. BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. RUNNELS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 9:05 PM CDT, 45 minutes earlier.
Area forecast discussion, Oct 5, 9:05 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...EVENING UPDATE NATIONAL WEATHER SERVICE SPRINGFIELD MO 905 PM CDT MON OCT 5 1998 UPPER AIR ANALYSIS INDICATING POTENTIAL FOR HEAVY RAINFALL CONTINUES: 300 AND 500 MB TROUGH AXES STILL OFF TO THE WEST OF THE FORECAST AREA WITH RIGHT REAR QUAD OF 110 KT 300 MB JET OVERHEAD. NEGATIVES TO ANOTHER ROUND OF TORRENTIAL RAINFALL INCLUDE: SURFACE FRONT HAS MOVED EAST OF SPRINGFIELD AND SHOULD BE THE WESTERN LIMIT OF THE HEAVIEST RAIN...SQUALL LINE FROM NORTHERN TEXAS TO NORTHERN ARKANSAS APPEARS TO HAVE CUT OFF THE FEED OF MOISTURE TO THE POST FRONTAL RAIN. WILL DO THE FOLLOWING: 1) KEEP THE FLASH FLOOD WATCH INTACT OVERNIGHT. 2) RE-ISSUE THE FLASH FLOOD WARNINGS FOR PORTIONS OF CENTRAL AND SOUTHWEST MISSOURI BEFORE 10 PM DUE TO THE ONGOING FLOODING AND WAVE OF RAIN MOVING INTO THAT AREA 3) ISSUE A SMALL STREAM FLOOD ADVISORY FOR THE REMAINDER OF THE AREA TO ADDRESS MINOR FLOODING THAT IS EXPECTED. AT FIRST GLANCE...LOW TEMPERATURES IN THE ZONES LOOK TO BE TOO COOL WITH THE PERSISTENT LOW CLOUDS AND OCCASIONAL RAIN. BUT...WINDS HAVE SHIFTED TO THE NORTH AND COOLER AIR WILL BE ALLOWED TO FILTER INTO THE REGION SHOULD THE RAIN HOLD OFF. WILL MAKE ADJUSTMENTS TO THE ZONE WORDING. SUTTON
In the hours before
Special weather statement, Oct 5, 4:25 PM CDT, 5 hours 25 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-052330-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CDT MON OCT 5 1998
...FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR SOUTHWEST... SOUTH
CENTRAL AND CENTRAL MISSOURI ALONG WITH EXTREME SOUTHEAST KANSAS...
THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD WATCH TONIGHT
FOR THE FOLLOWING COUNTIES:
...IN KANSAS: BOURBON CHEROKEE CRAWFORD
...IN MISSOURI...
BARRY BARTON BENTON CAMDEN
CEDAR CHRISTIAN DADE DALLAS
DENT DOUGLAS GREENE HICKORY
HOWELL JASPER LACLEDE LAWRENCE
MARIES MCDONALD MILLER MORGAN
NEWTON OREGON OZARK PHELPS
POLK PULASKI SHANNON ST. CLAIR
STONE TANEY TEXAS VERNON
WEBSTER WRIGHT
INCLUDING THE TOWNS OF...
PITTSBURG ROLLA LEBANON JOPLIN
SPRINGFIELD BRANSON FORT SCOTT NEVADA
CAMDENTON NEOSHO WEST PLAINS LAMAR
BOLIVAR SALEM MARSHFIELD
A COLD FRONT FROM NORTHERN MISSOURI THROUGH SOUTHWEST MISSOURI WILL
MOVE SLOWLY TO THE SOUTHEAST TONIGHT AND CONTINUE TO BE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS THROUGH TUESDAY. TWO TO FOUR INCH RAIN
AMOUNTS OCCURRED IN WESTERN MISSOURI AND SOUTHEAST KANSAS SUNDAY
NIGHT THROUGH THIS MORNING...WITH ISOLATED AMOUNTS UP TO EIGHT INCHES.
TWO TO FOUR INCHES OF RAIN WILL BE POSSIBLE THIS EVENING MAINLY SOUTH
AND EAST OF SPRINGFIELD AS ONE AREA OF SHOWERS AND THUNDERSTORMS
MOVES THROUGH THE REGION. ANOTHER RAIN AREA OVER SOUTHERN OKLAHOMA
LATE THIS AFTERNOON IS EXPECTED TO MOVE INTO THE MISSOURI OZARKS
AROUND MIDNIGHT AND PRODUCE ADDITIONAL HEAVY RAINFALL.
FLASH FLOOD WARNINGS REMAIN IN EFFECT UNTIL 1000 PM THIS EVENING FOR
LOCATIONS ALONG AND WEST OF A LINE FROM VIENNA TO WAYNESVILLE...
HARTVILLE AND BRANSON. NUMEROUS SECONDARY ROADS IN THE WARNED
COUNTIES REMAINED COVERED BY WATER...INCLUDING THE FOLLOWING:
IN POLK COUNTY: V HIGHWAY WEST OF HIGHWAY 83
70TH ROAD NORTHWEST OF BOLIVAR
IN MILLER COUNTY: Y34 BETWEEN HIGHWAYS Z AND 59
IN MORGAN COUNTY: JJ BETWEEN SYRACUSE AND FLORENCE
PEOPLE IN THE MISSOURI OZARKS AND SOUTHEAST KANSAS SHOULD CONTINUE TO
MONITOR WEATHER CONDITIONS THIS EVENING AND BE PREPARED TO MOVE TO
HIGHER GROUND QUICKLY IF FLOODING DEVELOPS. NEVER DRIVE THROUGH A
FLOODED ROADWAY: TURN AROUND AND FIND AN ALTERNATE ROUTE INSTEAD.
REMEMBER THAT THE DANGERS OF FLOODING ARE HARDER TO RECOGNIZE AT
NIGHT.
SUTTONSpecial weather statement, Oct 5, 4:25 PM CDT, 5 hours 25 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-052330-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CDT MON OCT 5 1998
...FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR SOUTHWEST... SOUTH
CENTRAL AND CENTRAL MISSOURI ALONG WITH EXTREME SOUTHEAST KANSAS...
THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD WATCH TONIGHT
FOR THE FOLLOWING COUNTIES:
...IN KANSAS: BOURBON CHEROKEE CRAWFORD
...IN MISSOURI...
BARRY BARTON BENTON CAMDEN
CEDAR CHRISTIAN DADE DALLAS
DENT DOUGLAS GREENE HICKORY
HOWELL JASPER LACLEDE LAWRENCE
MARIES MCDONALD MILLER MORGAN
NEWTON OREGON OZARK PHELPS
POLK PULASKI SHANNON ST. CLAIR
STONE TANEY TEXAS VERNON
WEBSTER WRIGHT
INCLUDING THE TOWNS OF...
PITTSBURG ROLLA LEBANON JOPLIN
SPRINGFIELD BRANSON FORT SCOTT NEVADA
CAMDENTON NEOSHO WEST PLAINS LAMAR
BOLIVAR SALEM MARSHFIELD
A COLD FRONT FROM NORTHERN MISSOURI THROUGH SOUTHWEST MISSOURI WILL
MOVE SLOWLY TO THE SOUTHEAST TONIGHT AND CONTINUE TO BE THE FOCUS FOR
SHOWERS AND THUNDERSTORMS THROUGH TUESDAY. TWO TO FOUR INCH RAIN
AMOUNTS OCCURRED IN WESTERN MISSOURI AND SOUTHEAST KANSAS SUNDAY
NIGHT THROUGH THIS MORNING...WITH ISOLATED AMOUNTS UP TO EIGHT INCHES.
TWO TO FOUR INCHES OF RAIN WILL BE POSSIBLE THIS EVENING MAINLY SOUTH
AND EAST OF SPRINGFIELD AS ONE AREA OF SHOWERS AND THUNDERSTORMS
MOVES THROUGH THE REGION. ANOTHER RAIN AREA OVER SOUTHERN OKLAHOMA
LATE THIS AFTERNOON IS EXPECTED TO MOVE INTO THE MISSOURI OZARKS
AROUND MIDNIGHT AND PRODUCE ADDITIONAL HEAVY RAINFALL.
FLASH FLOOD WARNINGS REMAIN IN EFFECT UNTIL 1000 PM THIS EVENING FOR
LOCATIONS ALONG AND WEST OF A LINE FROM VIENNA TO WAYNESVILLE...
HARTVILLE AND BRANSON. NUMEROUS SECONDARY ROADS IN THE WARNED
COUNTIES REMAINED COVERED BY WATER...INCLUDING THE FOLLOWING:
IN POLK COUNTY: V HIGHWAY WEST OF HIGHWAY 83
70TH ROAD NORTHWEST OF BOLIVAR
IN MILLER COUNTY: Y34 BETWEEN HIGHWAYS Z AND 59
IN MORGAN COUNTY: JJ BETWEEN SYRACUSE AND FLORENCE
PEOPLE IN THE MISSOURI OZARKS AND SOUTHEAST KANSAS SHOULD CONTINUE TO
MONITOR WEATHER CONDITIONS THIS EVENING AND BE PREPARED TO MOVE TO
HIGHER GROUND QUICKLY IF FLOODING DEVELOPS. NEVER DRIVE THROUGH A
FLOODED ROADWAY: TURN AROUND AND FIND AN ALTERNATE ROUTE INSTEAD.
REMEMBER THAT THE DANGERS OF FLOODING ARE HARDER TO RECOGNIZE AT
NIGHT.
SUTTONSpecial weather statement, Oct 5, 5:51 PM CDT, 3 hours 59 minutes before
KSZ073-097-101-MOZ055>058-066>070-077>081-088>095-101>104-060145-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT MON OCT 5 1998
...FLASH FLOOD WARNINGS CONTINUED IN EFFECT FOR EXTREME SOUTHEAST
KANSAS ALONG WITH MOST OF CENTRAL AND SOUTHWEST MISSOURI...
FLASH FLOOD WARNINGS CONTINUED IN EFFECT UNTIL 1000 PM FOR THE
FOLLOWING COUNTIES:
...IN KANSAS: BOURBON CHEROKEE CRAWFORD
...IN MISSOURI:
BARRY BARTON BENTON CAMDEN
CEDAR CHRISTIAN DADE DALLAS
GREENE HICKORY JASPER LACLEDE
LAWRENCE MARIES MCDONALD MILLER
MORGAN NEWTON POLK PULASKI
ST. CLAIR STONE TANEY VERNON
WEBSTER WRIGHT
AT 553 PM CDT NATIONAL WEATHER SERVICE RADAR IN SPRINGFIELD CONTINUED
TO INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS OVER CENTRAL AND
SOUTHWEST MISSOURI. THE RAIN WAS OCCURRING MAINLY EAST OF AN ELDON TO
NEOSHO LINE.
TWO TO FOUR INCHES OF RAIN FELL ACROSS THE MISSOURI OZARKS AND
SOUTHEAST KANSAS SUNDAY EVENING THROUGH THIS MORNING...WITH ISOLATED
EIGHT INCH AMOUNTS. THE RUNOFF FROM THIS HEAVY RAINFALL HAD NOT
ENDED...WITH THE LARGER RIVERS AND STREAMS NOW RISING OUT OF THEIR
BANKS. LOW LYING AREAS AND ROADS ADJACENT TO THESE RIVERS WILL
CONTINUE TO BE COVERED BY WATER THIS EVENING.
LAW ENFORCEMENT AGENCIES REPORTED THE FOLLOWING ROADS CLOSED BY HIGH
WATER AS OF 530 PM:
BARTON COUNTY: MO 126 WEST OF US 71
RT C AT HORSE CREEK BRIDGE
RT K AT LIBERAL
MO 39 3 MILES SOUTH OF US 54
RT M 1 MILE EAST OF 32
DADE COUNTY: MO 97 AT JUNCTION OF RT D AND RT E
DALLAS COUNTY: RT C 2 MILES WEST OF US 65
HICKORY COUNTY:RT P 4.5 MILES EAST OF CROSS TIMBERS
JASPER COUNTY: RT H 3 MILES EAST OF US 71
RT M AT JUNCTION OF RT O
LAWRENCE CTY: MO 97 2 MILES SOUTH OF MO 96
POLK COUNTY: RT P FROM GOODSON TO MO 64
RT HH 2 MILES NORTH OF MO 64
ST CLAIR CTY: RT J AT BRUSH CREEK
VERNON COUNTY: RT N BETWEEN MO 43 AND US 71
RT V 0.3 MILES NORTH OF D AND V
RT WW 1.3 MILES NORTH OF JUNCT D
THIS IS NOT A COMPLETE LIST OF ROAD CLOSURES IN THE WARNED COUNTIES:
CONTINUE TO USE CAUTION WHILE DRIVING TONIGHT. LOW WATER CROSSINGS
WILL LIKELY CONTINUE TO BE IMPASSABLE THIS EVENING. ADDITIONAL HEAVY
RAINFALL WILL BE POSSIBLE TONIGHT AS SHOWERS AND THUNDERSTORMS IN
OKLAHOMA AND ARKANSAS MOVE NORTHEAST.
SUTTONSpecial weather statement, Oct 5, 5:51 PM CDT, 3 hours 59 minutes before
KSZ073-097-101-MOZ055>058-066>070-077>081-088>095-101>104-060145-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT MON OCT 5 1998
...FLASH FLOOD WARNINGS CONTINUED IN EFFECT FOR EXTREME SOUTHEAST
KANSAS ALONG WITH MOST OF CENTRAL AND SOUTHWEST MISSOURI...
FLASH FLOOD WARNINGS CONTINUED IN EFFECT UNTIL 1000 PM FOR THE
FOLLOWING COUNTIES:
...IN KANSAS: BOURBON CHEROKEE CRAWFORD
...IN MISSOURI:
BARRY BARTON BENTON CAMDEN
CEDAR CHRISTIAN DADE DALLAS
GREENE HICKORY JASPER LACLEDE
LAWRENCE MARIES MCDONALD MILLER
MORGAN NEWTON POLK PULASKI
ST. CLAIR STONE TANEY VERNON
WEBSTER WRIGHT
AT 553 PM CDT NATIONAL WEATHER SERVICE RADAR IN SPRINGFIELD CONTINUED
TO INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS OVER CENTRAL AND
SOUTHWEST MISSOURI. THE RAIN WAS OCCURRING MAINLY EAST OF AN ELDON TO
NEOSHO LINE.
TWO TO FOUR INCHES OF RAIN FELL ACROSS THE MISSOURI OZARKS AND
SOUTHEAST KANSAS SUNDAY EVENING THROUGH THIS MORNING...WITH ISOLATED
EIGHT INCH AMOUNTS. THE RUNOFF FROM THIS HEAVY RAINFALL HAD NOT
ENDED...WITH THE LARGER RIVERS AND STREAMS NOW RISING OUT OF THEIR
BANKS. LOW LYING AREAS AND ROADS ADJACENT TO THESE RIVERS WILL
CONTINUE TO BE COVERED BY WATER THIS EVENING.
LAW ENFORCEMENT AGENCIES REPORTED THE FOLLOWING ROADS CLOSED BY HIGH
WATER AS OF 530 PM:
BARTON COUNTY: MO 126 WEST OF US 71
RT C AT HORSE CREEK BRIDGE
RT K AT LIBERAL
MO 39 3 MILES SOUTH OF US 54
RT M 1 MILE EAST OF 32
DADE COUNTY: MO 97 AT JUNCTION OF RT D AND RT E
DALLAS COUNTY: RT C 2 MILES WEST OF US 65
HICKORY COUNTY:RT P 4.5 MILES EAST OF CROSS TIMBERS
JASPER COUNTY: RT H 3 MILES EAST OF US 71
RT M AT JUNCTION OF RT O
LAWRENCE CTY: MO 97 2 MILES SOUTH OF MO 96
POLK COUNTY: RT P FROM GOODSON TO MO 64
RT HH 2 MILES NORTH OF MO 64
ST CLAIR CTY: RT J AT BRUSH CREEK
VERNON COUNTY: RT N BETWEEN MO 43 AND US 71
RT V 0.3 MILES NORTH OF D AND V
RT WW 1.3 MILES NORTH OF JUNCT D
THIS IS NOT A COMPLETE LIST OF ROAD CLOSURES IN THE WARNED COUNTIES:
CONTINUE TO USE CAUTION WHILE DRIVING TONIGHT. LOW WATER CROSSINGS
WILL LIKELY CONTINUE TO BE IMPASSABLE THIS EVENING. ADDITIONAL HEAVY
RAINFALL WILL BE POSSIBLE TONIGHT AS SHOWERS AND THUNDERSTORMS IN
OKLAHOMA AND ARKANSAS MOVE NORTHEAST.
SUTTONSpecial weather statement, Oct 5, 9:45 PM CDT, 5 minutes before
MOZ058-070>071-081>083-090>092-094>098-101>106-061300- SMALL STREAM FLOOD ADVISORY NATIONAL WEATHER SERVICE SPRINGFIELD MO 945 PM CDT MON OCT 5 1998 THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL STREAM FLOOD ADVISORY FOR THE FOLLOWING COUNTIES IN MISSOURI: BARRY CHRISTIAN DENT DOUGLAS GREENE HOWELL LACLEDE LAWRENCE MARIES MCDONALD OREGON OZARK PHELPS PULASKI SHANNON STONE TANEY TEXAS WEBSTER WRIGHT INCLUDING THE TOWNS OF... ROLLA LEBANON SPRINGFIELD BRANSON WEST PLAINS FORT LEONARD WOOD SALEM MARSHFIELD OZARK A LARGE AREA OF RAIN CONTINUED ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI THIS EVENING. RADAR ESTIMATED THAT BETWEEN ONE AND TWO INCHES OF RAIN HAD FALLEN IN THE ADVISORY AREA SINCE LATE MONDAY AFTERNOON. ALTHOUGH FLOODING HAD NOT YET BEEN REPORTED THE PERSISTENT RAIN MAY CAUSE SMALL RIVERS AND STREAMS TO RISE OUT OF THEIR BANKS OVERNIGHT...AND FLOOD PRONE AREAS ADJACENT TO THESE STREAMS MAY FLOOD. THERE IS THE POSSIBILITY THAT FLASH FLOODING MAY DEVELOP OVERNIGHT IF HEAVY RAINFALL IN ARKANSAS MOVES NORTH. A FLASH FLOOD WATCH CONTINUED IN EFFECT FOR THE ADVISORY AREA OVERNIGHT AND RESIDENTS ARE URGED TO MONITOR WEATHER CONDITIONS AND BE PREPARED TO MOVE TO HIGHER GROUND SHOULD FLASH FLOODING DEVELOP OVERNIGHT. SUTTON
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:50 PM CDT | Flash Flood Warning | SGF | Bourbon, Crawford | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Bourbon, Crawford | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Cherokee | 6 hr |
| Oct 5, 9:50 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Polk | 6 hr |
| Oct 5, 9:50 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 6 hr |
| Oct 5, 9:50 PM CDT | Flash Flood Warning | SGF | Miller | 6 hr |
| Oct 5, 9:50 PM CDT | Flash Flood Warning | SGF | Dallas | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Dent, Howell, Oregon, Shannon, Texas | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Douglas, Laclede, Webster, Wright | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller, Morgan | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Dallas, Hickory, Polk, St. Clair | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Christian, Ozark, Stone, Taney | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Greene, Lawrence | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Maries, Pulaski | 6 hr |
| Oct 6, 2:03 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Oct 6, 7:56 AM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Shannon, Texas | 6 hr |
| Oct 6, 7:56 AM CDT | Flash Flood Warning | SGF | Cedar | 6 hr |
| Oct 6, 7:56 AM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Oct 6, 7:56 AM CDT | Flash Flood Warning | SGF | Oregon | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 1998Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.